CureZone   Log On   Join
Antibiotics gave me seborrheic.
 
  Views: 7,211
Published: 6 years ago
 

Antibiotics gave me seborrheic.


I came down with strep throat about three weeks ago and ended up getting the Antibiotic called amoxicillin. I took it for 3 days and got a rash the following day.The rash didnt bother me cause I just thought it was a side effect. After the rash went away I started getting patches of dry skin and flaky eye brows right away. I went to the dermatologist and he said it was Seborrheic Dermatitis .But that wasnt the only symptom I got. I started getting fungus on my toe as well as heartburn, nausea, and a metallic taste in my mouth when I would eat. Im just really confused on what has happened and need help. After doing research I believe it has something to do with my gut.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.953 sec, (1)